@article{FAA_1975_9_1_a0,
author = {L. Accardi},
title = {The noncommutative {Markovian} property},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--8},
year = {1975},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_1_a0/}
}
L. Accardi. The noncommutative Markovian property. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 1, pp. 1-8. http://geodesic.mathdoc.fr/item/FAA_1975_9_1_a0/
[1] Dobrushin R.L., “Opisanie sluchainogo polya pri pomoschi uslovnykh veroyatnostei i usloviya ego regulyarnosti”, Teoriya veroyatnosti, XIII:2 (1968), 201–229
[2] Nelson E., “Quantum fields and Markoff fields”, Proc. Amer. Math. Soc. Summer Conference, 1971 | MR
[3] Araki X., “Odnomernye kvantovye reshetchatye sistemy”, Matematika, 15:1 (1971), 101–113 | MR
[4] Ryuel D., Statisticheskaya mekhanika, Mir, M., 1971
[5] Sakai S., $C^*$-algebras and $W^*$-algebras, Springer-Verlag, Berlin, 1971 | MR | Zbl
[6] Dobrushin P.L., Minlos R.A., “Postroenie odnomernogo kvantovogo polya s pomoschyu nepreryvnogo markovskogo polya”, Funkts. analiz, 7:4 (1973), 81–82 | MR | Zbl
[7] Lance C., “Tensor products of $C^*$-algebras”, Proc. Varenna Summer School on $C^*$-algebras and applications, 1973
[8] Kakutani S., Yoshida K., “Operator theoretical treatement of Markoff processes”, Ann. Math., 2:42 (1941), 188–228 | MR
[9] Pauers P.T., “Predstavleniya ravnomerno giperfinitnykh algebr i ikh svyaz s neimanovskimi koltsami”, Matematika, 13:4 (1969), 94–124